# SDR ASAA2024031848537

- Difficulty date: March 18, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH EMERGENCY POWER SUPPLY M2626. GROUNDED - YES. REMOVED AND REPLACED EMER LIGHT PWR SUPPLY AT M2626 IAW B737NG AMM 33-51-06-960-806. EMER LIGHT CK GOOD. (S/N 100038)
